# SDR Q2SA2019022800098

- Difficulty date: December 19, 2018
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ZEE ANGLE, LT SIDE BETWEEN STA 380 AND 500G AT NUTPLATES.
